# SDR SWAA2017092016463

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 18,486 hours, 7,903 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 53401
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN/DECLARED EMERGENCY, SMOKE IN COCKPIT.  FIRST OFFICER'S AUDIO SELECT PANEL SMOKING.  R&R AUDIO SELECT PANEL PER MM.
